MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VALVE, CLAMP, LUER LOC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VALVE, CLAMP, LUER LOC; STOPCOCK, I.V. SET
Catalog Number AM3007
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
A complaint was received regarding a 10" smallbore ext set w/3-port nanoclave¿ manifold, check valve, clamp, luer lock that experienced leakage.The reporter stated that tubing leaked while connected to patient.The event date was on 11-jun-2025 occurred during infusion.This was not detected prior to direct patient use.There is one involved problematic device.Medications involved are tpn, lipids, dopamine and fentanyl.The fused part of the tubing (after manifold) that connects to the line was leaking fluid from the area that is bonded together.The device was changed out/replaced with no further problems encountered.The involved device is available to be tested.There was patient involvement, no serious injury or death, no blood loss, no delay in critical therapy, no adverse operator consequences and no med/surg intervention required.
 
Additional Manufacturer Narrative
Updated information: d9.Investigation summary.The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history record was reviewed, and no nonconformities were found that would have led to the reported complaint.

Brand Name
10" SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VALVE, CLAMP, LUER LOC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22475789
Report Number9617594-2025-01436
Device Sequence Number8669315
Product Code FMG
UDI-Device Identifier00887709083349
UDI-Public(01)00887709083349(17)271001(10)11001827
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3007
Device Lot Number11001827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOPAMINE AND FENTANYL, MFR UNKNOWN.; TOTAL PARENTERAL NUTRITION (TPN), MFR UNK.
Patient SexUnknown